Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Under treatment for dilated cardiomyopathy, feel pressure, throbbing in head and arm pain on standing, clears within minutes. What is the cause?

I have Dialated Cardio Myopathy , I am under the care of a Cardiologist . The last 4 months when I stand, I get pressure and throbbing in my head and right arm pain. It takes a few minutes for it to clear up after I have been standing. I don t get dizzy. Not sure what this new symptom seems to be. I will discuss with my Cardiologist as well at my next visit.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hello! After having thoroughly reviewing your problem, I would like to suggest you that
1) Your symptoms of pressure in the head & throbbing associated with right arm pain may be due to either the medications ( vasodilators, nitrates, CEI, ARBs, Diuretics ) or orthostatic hypotension attributed to the cardiac disease causing dilated cardiomyopathy like aortic regurgitation, IHD learning to reduced diastolic function. So, you need not worry about the symptoms.
2) But, as you must be already aware about poor prognosis of dilated cardiomyopathy, I would suggest to continue the medications & have a regular follow up with your cardiologist.
Thanks & take care of yourselves!
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor